MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 801188
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fsr replaced the oxygen (o2) sensor and release testing was completed successfully.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Event or Problem Description
The field service representative (fsr) reported that during preventative maintenance (pm) of the device, the electronic patient gas system (epgs) started but failed calibration after a few seconds.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.Per supplier evaluation, the sensor was measured on the test bench for final oxygen testing and no abnormalities were detected.The sensor was then tested in the test laboratory for gas pressure sensitivity and visually inspected for electrolyte leaks.It was confirmed that the sensor was pressure sensitive when a brief overpressure was applied to the gas inlet, however, external defects were not found on the core cell, nor electrolyte leaks at the adhesive joints of the electrode wire feedthroughs.The sensor was opened to microscopically examine the diffusion chamber at the gas inlet.A small air bubble was discovered near the cathode connection, which was the cause of the pressure sensitivity and signal instabilities at high oxygen concentrations.The air bubbles are typically caused by dehydration, which appears more frequently as a result of certain applications such as low humidity or high temperatures.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key22861771
Report Number1828100-2025-00206
Device Sequence Number18075836
Product Code DTQ
UDI-Device Identifier00886799000588
UDI-Public(01)00886799000588(11)220803
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number801188
Device Catalogue Number801188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown